# SDR VNAA2018083011101

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 10,091 hours, 9,387 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE CREW HAD A FLIGHT SPOILERON ISSUE DURING APPROACH, SO THEY DECLARED AN EMERGENCY SO THEY COULD LAND ON THE LONGEST RWY IN ATL.  EMERGENCY VEHICLES DID ROLL.  THE CREW DID NOT INSTRUCT THE PASSENGERS TO BRACE.  LANDED WITH NO ISSUES AND IS NOW AT THE GATE.  MAINTENANCE WAS ABLE TO RESET THE SYSTEM AND NO ISSUE WITH THE AIRCRAFT ANYMORE.
